Skip to main content
Restriction Fragment Length Polymorphisms in Baboons
American Journal of Primatology
  • J. E. Hixson
  • Eric J. Devor, University of Iowa
  • B. Dyke
Document Type
Peer Reviewed
Publication Date
NLM Title Abbreviation
Am J Primatol
Published Article/Book Citation
American Journal of Primatology, 14:4 (1988) pp.425-425.
Citation Information
J. E. Hixson, Eric J. Devor and B. Dyke. "Restriction Fragment Length Polymorphisms in Baboons" American Journal of Primatology Vol. 14 Iss. 4 (1988) p. 425 - 425 ISSN: 0275-2565
Available at: